# SDR SWAA2012120310152

- Difficulty date: November 19, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6558293
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT BSTA 1006 AND LEVEL STR 2 AFT CABIN.  REPLACED ANGLE LOCATED AT BS 1006 AND LEVEL STR 2R AFT CABIN IAW SRM B737-500 51-10-02 ITEM 8 AND DRAWING 65-58293 AND B737-500 51-40-02.
